# SDR AALA2009022600528

- Difficulty date: February 26, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER ONE DOOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR FLOOD LIGHT AT RIGHT NUMBER ONE DOOR.
